# SDR CA140218007

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472023
- Condition: Intermittent
- Location: Mlg
- Part time: 3,187 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR SLOW TO RETRACT.  RETURN TO FIELD.  UNREASONABLE FAR MAINTENENCE, REPLACED THE NLG HARNESS.  ACFT RETURNED TO SERVICE.
